# SDR HALA2009082700390

- Difficulty date: August 27, 2009
- Submitted: August 28, 2009
- Operation: Air carrier
- Aircraft: N586HA
- Make and model: Boeing 767-3G5
- Aircraft serial: 24259
- Aircraft time: 88,602 hours, 16,898 cycles
- Engine: Pwa PW4060
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Leaking
- Location: Left
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYS - ON PREFLT FOUND OIL PUDDLE 6 OCLOCK POSITION LT ENG.  PERFROMED GROUND TEST AT IDLE POWER IAW AMM 71-00-00 TEST NR 3.  TEST OK.  NO OIL LEAKS NOTED.  OK FOR SERVICE.
